# SDR QXEA2021031900120

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 7,967 hours, 4,841 cycles
- System (JASC): 5241 · Galley Doors
- Part: Arming Lever
- Condition: Binding
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARMING MECHANISM JAMMING. REMOVED FROM SERVICE. PERFORMED GVI OF R1 DOOR AND FOUND TO BE CONTAMINATED WITH ICE IN AREA OF VENT FLAP. REMOVED ICE AS REQUIRED, CYCLED ARMING MECHANISM AND OBSERVED NORMAL FUNCTION AND INDICATION. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
